MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Catalog Number IGTCFS-65-1-UNI-TULIP
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref (b)(4) blank fields on this form indicate the information is unknown or unavailable.This event became reportable after investigation 05mar2024.G4)pma/510(k) k211874 summary of investigational findings: resistance was felt, when attempting to unsheath the filter.The device was removed and another filter was successfully placed without reported harm to the patient.The jugular introducer and the femoral introducer with loaded filter were returned.The femoral introducer was still locked, as the safety button was not pressed, but it could easily be pressed/unlocked and the system worked as intended.Based on these findings the reason for the difficulties in unsheathing the filter cannot be determined, as the sheath was not returned.During manufacturing the femoral introducer is advanced through the sheath and the sheath is destroyed in case of resistance.It was assessed that because no non-conformances were detected, there is evidence that the device history record was fully executed.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: doctor was trying to perform an inferior vena cava filter placement.Prepped device per protocol.Found that when he tried to unsheath filter, there was resistance so stopped and removed everything from patient.No harm to patient.A new filter was opened and placed.

Brand Name
GUNTHER TULIP NAVALIGN JUGULAR & FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA   4632
Manufacturer Contact
alex rahbek
sandet 6
bjaeverskov 4632
DA   4632
56868686
MDR Report Key18892642
Report Number3002808486-2024-00044
Device Sequence Number6248168
Product Code DTK
UDI-Device Identifier10827002529189
UDI-Public(01)10827002529189(17)261002(10)E4457215
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Catalogue NumberIGTCFS-65-1-UNI-TULIP
Device Lot NumberE4457215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown